Skip to Content

After the suboxone dissolves do u spit it out or do u swallow?

Question is Closed
Report Favorite

Answers (4)

26 Apr 2013

i have been taking subs for 2 years about 2 an 1/2 a day i kno injectin an 8mg of buprenorphine u get 100 percent of it , under your tounge you get 60 percent an sniffing it 30 percent,swollowing one whole alomost 10 if that... so its best to let it sit under your tounge till gone 5-15 or more mins... but in my opinion i feel that cuz i have been takin them so long it takes longer to get through under my tounge an that i have more juice in my mout longer an get temped to swollow..so its takes longer for me... bet to wait til tounge has a tingle iunder it an a little numb that to me mean thats the bup. has went through an just the qrange flavor an filler are left to swollow... also in the early stages..swollowing the juise did make me have a bad headache also was cuz i was on to high of a dose to soon receptors were not used to it... so in all after just the flavor is left swollow!!

Votes: +0
Anonymous

18 Jul 2010

You can actually spit out the dregs but I would wait at least 10 full minutes to make sure that the medicine is fully absorbed under the tongue. You can also use breath mint or other small candy if you hate the taste while you are trying to dissolve the medication.

Votes: +0

14 Jul 2010

How does one swallow which dissolves? Not being funny, in the first place why would one take a med to spit it out? You perhaps refer to SUBUTEX
(buprenorphine HO sublingual) Tablet? This is a mouth dissolving pill.

Votes: +0
christineATU 14 Jul 2010

You're right, Rajive, I think he means should he swallow his spit. And yes, he should.

Rajive Goel 14 Jul 2010

Ya, Chris correct, I did ask him that, anyways, thanks.

Anonymous

14 Jul 2010

You should swallow your saliva... do not spit, as this will negate the effects of your medication! Didn't this prescription come with directions?
Best o' luck!
sweetlemon

Votes: +0
Anonymous 14 Jul 2010

MMMMM! nothing like a good swallow of spit to make you feel better lol.

Anonymous 18 Jul 2010

mrspage is on a roll today!!!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Suboxone Users help! I'm on Suboxone and HAVING PROBLMES! Please read this and help me out?

Suboxone Users help. I'm on Sub and take 2 a day (under the tongue, hold the spit 15 min etc).. the first time I took it I thought, "wow, ...

5 answers 26 Feb 2010

Does vesicare cause problems in swallowing?

I had taken my medicine, Vesicare, before I went to bed and I started having trouble swallowing my spit. I could swallow water without any problem, ...

1 answer 22 Mar 2013

Pulmonary Embolism - What happens to the clot when it dissolves?

I sometimes have a bloody discharge in my spit and nasal discharge. Can this be part of a dissolved clot?

1 answer 11 Mar 2015

I take 2mgs of sub strip a day. I have to spit cuz migraines. How can I get the most out of my dose?

I feel like my dose is wearing off after a few hours. I believe its because I have to spit. I get migraines anyway so I cannot swallow my dose or I ...

6 answers 11 Apr 2015